# SDR IPXA2017071419278

- Difficulty date: June 20, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: NRB67112
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING STRINGER 16 CRACKED BETWEEN XORS 372 & 402.   REPAIRED THE STRINGER IAW EA 011-5710-01-A6869, REV IR, AND EO MD11-5710-64900-A.  MAJOR.
